# SDR 03FDEA00447

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: T/R Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7832-68786 NR 1 ENGINE RM T/R-DISPOSITION OF CRACK IN T/R FWD   SUPPORT EXTRUSION.  CLOSING ACTION ON 04/15/03.  COMPLIED WITH EA 8-7830-68786.  NR 1 ENGINE RT T/R-DISPOSITION OF CRACK IN T/R FWD SUPPORT EXTRUSION.
